MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4129
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging (overpouch) of a locking titanium adapter was cracked.This was observed during preparation of the device before peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOCKING TITANIUM ADAPTER
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SWINFORD
foxford road
swinford
EI  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key15782414
Report Number1416980-2022-06149
Device Sequence Number14683522
Product Code KDJ
UDI-Device Identifier00085412007403
UDI-Public(01)00085412007403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4129
Device Lot Number22A04H93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/12/2022
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown